Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2013, Article ID 751594, 11 pages
Research Article

Global Dynamics of Three Anticompetitive Systems of Difference Equations in the Plane

1Department of Mathematics, Rhode Island College, Providence, RI 02881-0816, USA
2Department of Mathematics, University of Rhode Island, Kingston, RI 02881-0816, USA

Received 11 September 2012; Revised 16 January 2013; Accepted 22 January 2013

Academic Editor: Raghib Abu-Saris

Copyright © 2013 M. DiPippo and M. R. S. Kulenović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Miron B. Bekker, Martin J. Bohner, and Hristo D. Voulov, “Global Attractor of Solutions of a Rational System in the Plane,” Discrete Dynamics in Nature and Society, vol. 2015, pp. 1–6, 2015. View at Publisher · View at Google Scholar